NEW REFINEMENTS FOR INTEGRAL AND SUM FORMS OF GENERALIZED HÖLDER INEQUALITY FOR N TERM

Closed

Muhammad Jakfar, Manuharawati, Dian Savitri

2022 Australian Journal of Mathematical Analysis and Applications Vol. 19 Issue 2 Article Cited by 0 SDG 10SDG 16 Quartile

Abstract

We know that in the field of functional analysis, Hölder inequality is very well known, important, and very applicable. So many researchers are interested in discussing these inequalities. Many world mathematicians try to improve these inequalities. In general, the Hölder inequality has two forms, namely the integral form and the sum form. In this paper, we will introduce a new refinement of the generalization of Hölder inequalities in both integral and addition forms. Especially in the sum form, improvements will be introduced that are better than the previous improvements that have been published by Jing-feng Tian, Ming-hu Ha, and Chao Wang © 2022 Austral Internet Publishing. All rights reserved

Affiliations

Mathematics Department, Universitas Negeri Surabaya, Jalan Ketintang,Gedung C8, Surabaya, 60321, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock